# SDR FDEA201601030011

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 1,733 hours, 771 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS25237387AS15
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AFTER LOWERING THE LG ON APPROACH, LT MAIN GEAR DID NOT ILLUMINATE.  GO AROUND ACCOMPLISHED WITH GEAR DOWN.  LIGHT TEST ACCOMPLISHED & BOTH BULBS WERE INOPERATIVE.  REPLACED & CHECKED, LIGHTS INDICATED GEAR DOWN.  RELAMPED BOTH LT & RT MLG ANNUNCIATORS IAW MM 33-16-02-2.  OPERATIONS CHECKED NORMAL.  ACFT OK TO CONTINUE.
